# SDR 20001030SH029

- Difficulty date: October 30, 2000
- Submitted: October 30, 2000
- Operation: General aviation
- Aircraft: N65185
- Make and model: Aerosp SA315B
- Aircraft serial: 2288
- Engine: Tmeca ARTOUSTE2B1
- Engine time: 7,050 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Missing
- Location: Engine
- Part time: 7,050 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE VIBRATION DURING ENGINE RUN-UP.  REMOVED ENGINE FOR TEAR-DOWN INSPECTION.  FOUND ONE EACH MISSING BLADE AND SEVERAL OTHERS DAMAGED ON 2 INCH STAGE TURBINE WHEEL.  CAUSE UNKNOWN AT THIS TIME.  (X)
